RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, Issue 3(114), Pages 76–82 (Mi vsgu354)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Basis of multilinear part of Leibniz algebras manifolds $\widetilde{\mathrm{V}}_1$

S. P. Mishchenko, Y. R. Pestova

Ulyanovsk State University, Ulyanovsk, 432017, Russian Federation

Abstract: In the case of trivial characteristic of base field, Leibniz algebras manifolds defined by the identity $x_1(x_2x_3)(x_4x_5)\equiv0$, has almost polynomial growth. In the work we continue research of this manifold, in particular, we construct bases of multilinear parts.

Keywords: Leibniz algebra, manifold, almost polynomial growth, bases of multilinear part.

Full text: PDF file (266 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 512.5
Received: 20.02.2014
Revised: 20.02.2014

Citation: S. P. Mishchenko, Y. R. Pestova, “Basis of multilinear part of Leibniz algebras manifolds $\widetilde{\mathrm{V}}_1$”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, no. 3(114), 76–82

Citation in format AMSBIB
\Bibitem{MisPes14}
\by S.~P.~Mishchenko, Y.~R.~Pestova
\paper Basis of multilinear part of Leibniz algebras manifolds~$\widetilde{\mathrm{V}}_1$
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2014
\issue 3(114)
\pages 76--82
\mathnet{http://mi.mathnet.ru/vsgu354}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu354
  • http://mi.mathnet.ru/eng/vsgu/y2014/i3/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. R. Pestova, “O novykh svoistvakh nekotorykh mnogoobrazii pochti polinomialnogo rosta”, Chebyshevskii sb., 16:2 (2015), 186–207  mathnet  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:95
    Full text:32
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019